Which sets are sets of lengths in all numerical monoids?

Volume 118 / 2019

Alfred Geroldinger, Wolfgang A. Schmid Banach Center Publications 118 (2019), 181-192 MSC: Primary 20M13; Secondary 20M14. DOI: 10.4064/bc118-12

Abstract

We explicitly determine those sets of nonnegative integers which occur as sets of lengths in all numerical monoids.

Authors

  • Alfred GeroldingerInstitute for Mathematics and Scientific Computing
    University of Graz
    NAWI Graz
    Heinrichstraße 36
    8010 Graz, Austria
    e-mail
  • Wolfgang A. SchmidUniversité Paris 13
    Sorbonne Paris Cité
    LAGA, CNRS, UMR 7539
    Université Paris 8
    F-93430, Villetaneuse, France
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image